# SDR 98ZZZX3072

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1190F
- Make and model: Cessna 172G
- Aircraft serial: 17254785
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Valve
- Condition: Defective
- Location: Carb Air Box
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHILE GROUND RUNNING TO CLEAN EGT PROBLEM, A LOW IDLE (400 RPM) WAS FOUND.  ADJUSTED IDLE BY BOTTOMING OUT IDLE SCREW. INTAKE PIPES SEEMED UNUSUALLY HOT FOR A SHORT GROUND RUN, SO REMOVED THE LT MUFFLER TO AIRBOX AIR DUCT AND DISCOVERED THE AFT AIRBOX HEAT VALVE ABOUT TO FALL OFF.  ONE HINGE LINK COMPLETELY WORN THROUGH AND THE OTHERS NEARLY SO.  THE HINGE WAS REPLACED AND THE SYSTEM RE-RIGGED.
